# SDR SWAA2018022620073

- Difficulty date: February 21, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 19,303 hours, 8,259 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 24C292592
- Condition: Damaged
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE COMPARTMENT LATCH ASSEMBLY DAMAGED.  R&R LATCH ASSY. IAW SRM.
